# SDR DALA2017112208273

- Difficulty date: November 21, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 41,758 hours, 27,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 408
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FWD CARGO BELLY SKIN IS CREASED AT BS 408 BETWEEN LONGERONS 29 AND 30R AT THE FRAME SHEAR TIE.  REPAIRED IAW ERA 563268-14, REV C.
